# SDR GLBA20111130H

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 30,316 hours, 31,334 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE RT MAIN GEAR WAS VERY SLOW TO FULLY RETRACT AND A GRINDING NOISE WAS ASSOCIATED WITH GEAR WHILE INTRANSIT.  MX PERFORMED GEAR SWINGS, GEAR RETRACTED WITHIN 4-6 SECONDS IAW FIM 32-32-00 AND CHECKED RIGGING IAW 32-32-10, NO DEFECTS NOTED.
